Electron. J. Diff. Equ., Vol. 2013 (2013), No. 35, pp. 1-17.

Existence of solutions for quasilinear elliptic systems involving critical exponents and Hardy terms

Dengfeng Lu

Using variational methods, including the Ljusternik-Schnirelmann theory, we prove the existence of solutions for quasilinear elliptic systems with critical Sobolev exponents and Hardy terms.

Submitted February 15, 2012. Published January 30, 2013.
Math Subject Classifications: 35J92, 35J50, 35B33.
Key Words: Quasilinear elliptic system; variational method; critical exponent; Hardy term; multiple solutions.

Show me the PDF file (283 KB), TEX file, and other files for this article.

Dengfeng Lü
School of Mathematics and Statistics
Hubei Engineering University
Hubei 432000, China
email: dengfeng1214@163.com

Return to the EJDE web page